Is Allegra-D good for allergies?
Allegra-D (fexofenadine hcl and pseudoephedrine hcl) is a combination of an antihistamine and a decongestant used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.
Is Allegra-D the best allergy medicine?
Both Allegra and Allegra-D are effective medications for treating allergy symptoms. However, Allegra-D is more suitable for relieving congestion and sinus pressure because of the added pseudoephedrine. Currently, there are no head-to-head trials comparing Allegra and Allegra-D.

What is the difference between Zyrtec and Allegra-D?
Both Allegra and Zyrtec can cause similar side effects. The main difference is that Zyrtec is more likely to cause drowsiness than Allegra. If you’ve taken either of these medications and are experiencing serious side effects that may indicate an allergic reaction, get emergency medical treatment right away.
Is it safe to take Allegra D everyday?
Allegra-D usually is taken once or twice daily. The recommended dose is one 60/120 mg tablet twice daily or one 180/240 mg tablet once daily. Persons with kidney disease and elderly persons may only need to take one tablet per day. Allegra-D should be taken without food.
Are there any nasal sprays that help with allergies?

Nasal sprays can relieve many of your allergy symptoms, including sneezing and nasal congestion. It is impossible to remain indoors all the time, even when the air is dusty, smoky, or laden with pollen. If seasonal allergies spoil your time in nature, your healthcare provider can recommend an OTC allergy relief nasal spray to relieve symptoms.
Which is better for allergies Zyrtec or Allegra?
Zyrtec: Avoid Zyrtec if you’re using other CNS depressants like sedatives or anxiety medications, or if you are drinking alcohol. Allegra: Allegra may be less effective if you take antacids within 15 minutes of taking Allegra or if you drink fruit juices like grapefruit juice. Are there better allergy treatments?
Which is better for allergies Claritin or Allegra?
Other antihistamines belong to an older class of drugs called first-generation antihistamines. These are the ones that tend to make you sleepy. If you need an allergy medication stronger than Claritin, Allegra, or Zyrtec, you might consider Benadryl or chlorpheniramine.
Are there any side effects of antihistamine nasal spray?
These antihistamines are much less likely to cause drowsiness: Antihistamine nasal sprays help relieve sneezing, itchy or runny nose, sinus congestion, and postnasal drip. Side effects of antihistamine nasal sprays might include a bitter taste, drowsiness or fatigue. Prescription antihistamine nasal sprays include:
Can you take Allegra and Flonase together?
Yes, you can take Allegra and Flonase together because both are used for the treatment of different kind of allergies. This kind of combination was prescribed by the doctors for the best allergic treatment without the side effect of drowsiness.
Is Flonase a decongestant or antihistamine?
No: Flonase is a nasal steroid spray. It is often used in conjunction with an antihistamine. The most commonly used antihistamines today are the non-sedating antihistamines: claritin, Allegra and zyrtec. Each of these had a generic drug available, too.
What does Allegra do?
Allegra is in a class of medications known as antihistamines, which stop the effects of histamine, a substance in your body that causes allergic symptoms by blocking the histamine receptor known as the H1 receptor . Allegra causes less drowsiness than other antihistamines.
What is allergy nasal spray?
Nasal Crom Nasal Spray. Yet another effective remedy for stuffy nose caused by allergies is NasalCrom Nasal Allergy Symptom Controller. This nasal spray uses cromolyn sodium as its main active ingredient, which works to combat inflammation, soothe nasal tissues, and reduce mucus production for easy breathing.